# SDR CALA2023100602987

- Difficulty date: October 5, 2023
- Submitted: October 6, 2023
- Operation: Air carrier
- Aircraft: N665UA
- Make and model: Boeing 767322
- Aircraft serial: 29237
- Aircraft time: 87,584 hours, 18,792 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: UNKNOWN
- Condition: Damaged
- Location: Seats Row 40-43
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHTS OPERATIONAL CHECK {B767-33-3-7000} - SEATS ROW 40-43 DEF EMERGENCY AISLE ESCAPE PATH LIGHTS INOP. SDR RAISED. AS PER GMM 04-20-16 EMERGENCY ESCAPE PATH LIGHTING WIRE BETWEEN SEATS 43 AND 44 FOUND DAMAGED. REQUIRES REPLACEMENT. WIRE AT BASE OF SEAT 43 DEF REPLACED. EMERGENCY LIGHTS TESTED OK IAW AMM 33-51-05-402-024.
